# SDR SWAA2021050360947

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME IS CRACKED ABOVE STRINGER 6L WL286 / REMOVED 1.3' LONG X 0.16 WIDE MATERIAL & CRACK FROM INNER CHORD FLANGE OF BS 312 FRAME JUST ABOVE STRINGER 6L; AS PER SRM 51-10-02-OG-0 AND REPAIRED PER ER 21-01695 REV IR & EA 21-153-01072 REV IR
